# SDR HNAA2025091100615

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 47,713 hours, 43,711 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Corroded
- Location: Zone 300
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER SYSTEM 1-2 INOP MSG DISPLAYED AT APROX 3000FT 210K.  T/S IRW FIM 27-22-00-810-804-A R&R #2 RUDDER PSI SWITCH IAW AMM 27-23-04 OPS CHECK AND LEAK CHECK GOOD.    ACFT OK FOR SERVICE AT THIS TIME
